# SDR FDEA201401210151

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N504530
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD AFT SURFACE FOUND CHAFED LBL 1.75, WL 137.75.  REPAIRED IAW EA F-5450-T0304928.    REPAIR CLASSIFIED AS MINOR
